Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 92, NWS Pueblo, CO

June 1, 2015Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 1, 2015, 4:44 PM MDT for Las Animas County, Colorado. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2015, 4:44 PM MDT (22:44 UTC)
Expired
Jun 1, 2015, 5:45 PM MDT
In force
61 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 161 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 5:46 PM MDTHAIL 1.511 E Kim, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.7 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2015-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2015-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-363 J/kg
Mixed-layer LCL
1666 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

588 
WUUS55 KPUB 012244
SVRPUB
COC071-012345-
/O.NEW.KPUB.SV.W.0092.150601T2244Z-150601T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
444 PM MDT MON JUN 1 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LAS ANIMAS COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 545 PM MDT

* AT 443 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES
  NORTHEAST OF BRANSON...OR 26 MILES NORTHEAST OF DES MOINES...MOVING
  EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  AREAS NEAR KIM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3700 10372 3724 10376 3735 10309 3701 10310
TIME...MOT...LOC 2243Z 263DEG 17KT 3711 10364 

HAIL...1.25IN
WIND...60MPH
 
$$

LW
2 follow-up statements
821 
WWUS55 KPUB 012318
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
518 PM MDT MON JUN 1 2015

COC071-012345-
/O.CON.KPUB.SV.W.0092.000000T0000Z-150601T2345Z/
LAS ANIMAS CO-
518 PM MDT MON JUN 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR SOUTHEASTERN LAS ANIMAS COUNTY...

AT 517 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KIM...OR 39
MILES SOUTHWEST OF SPRINGFIELD...MOVING EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
AREAS AROUND KIM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3701 10354 3725 10354 3735 10309 3701 10310
TIME...MOT...LOC 2317Z 254DEG 50KT 3717 10328 

HAIL...1.25IN
WIND...60MPH
 
$$

LW
311 
WWUS55 KPUB 012337
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
537 PM MDT MON JUN 1 2015

COC071-012345-
/O.CON.KPUB.SV.W.0092.000000T0000Z-150601T2345Z/
LAS ANIMAS CO-
537 PM MDT MON JUN 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR EAST CENTRAL LAS ANIMAS COUNTY...

AT 536 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF
KIM...OR 31 MILES WEST OF SPRINGFIELD...MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL LAS ANIMAS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3711 10328 3731 10329 3735 10309 3715 10310
TIME...MOT...LOC 2336Z 218DEG 29KT 3727 10316 

HAIL...1.25IN
WIND...60MPH
 
$$

LW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:36 PM MDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jun 1, 3:36 PM MDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
336 PM MDT MON JUN 1 2015

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 238 PM MDT MON JUN 1 2015

MOSTLY ISOLATED TSRA OVER THE MOUNTAINS AND INTERIOR VALLEYS THIS
AFTERNOON...WITH SLIGHTLY BETTER CONVECTIVE COVERAGE ALONG THE RATON
MESA/PALMER DIVIDE. PLENTY OF INSTABILITY ON THE PLAINS AS CAPES
ARE RUNNING IN THE 1-2K J/KG RANGE...WITH LAPS SHOWING A NARROW
RIBBON OF 3000 PLUS VALUES ALONG THE KS BORDER. MESOSCALE
MODELS...ESPECIALLY THE HRRR...STRUGGLING WITH CONVECTIVE COVERAGE
ON THE PLAINS SO FAR...AS STORMS TODAY HAVE BEEN RELUCTANT TO
MOVE VERY FAR AWAY FROM HIGHER TERRAIN AS UPPER RIDGE REMAINS
OVERHEAD AND FORCING IS WEAK. STILL EXPECTING A SCENARIO SIMILAR
TO SUNDAY EVENING...WITH A FEW STORMS SURVIVING AWAY FROM THE
MOUNTAINS THEN INTENSIFYING TO NEAR SEVERE AS THEY REACH THE
HIGHER INSTABILITY ON THE PLAINS. WILL KEEP ISOLATED TO LOW END
SCATTERED POPS OVER THE AREA THIS EVENING...ENDING BY MIDNIGHT AS
BROKEN LINE OF CONVECTION MOVES INTO KS/OK PANHANDLE.

ON TUESDAY...FLOW ALOFT FLATTENS WITH LOW AND MID LEVEL WINDS
TAKING ON A PRONOUNCED WESTERLY COMPONENT. DRIER AIR SPREADS
EASTWARD ACROSS THE STATE AS DRYLINE MIXES TOWARD THE KS BORDER.
ONLY AREA TO HAVE EVEN A SLIGHT CHANCE OF A TSRA WILL BE THE
EASTERN TIER OF COUNTIES...WHERE MODELS DEVELOP A COUPLE CELLS
LATE IN THE DAY. MAX TEMPS WILL CLIMB WITH DEEP MIXING...AND MANY
LOCATIONS WILL LIKELY EXPERIENCE THEIR WARMEST DAY OF THE YEAR SO
FAR.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 238 PM MDT MON JUN 1 2015

COLD FRONT DROPS SOUTH THROUGH THE PLAINS LATE WED...WITH HEALTHY
SURGE OF HIGHER DEWPOINTS WESTWARD TOWARD THE MOUNTAINS WED
EVENING. TIMING OF THE FRONT WILL DETERMINE EXTENT OF TSRA THREAT
ACROSS THE PLAINS...WITH QUICK LOOK AT 18Z NAM SUGGESTING MOST
ACTIVITY STAYING OVER NORTHEAST CO WED NIGHT...THOUGH BOUNDARY
DOES PUSH SOUTH THROUGH INTO NM BY EARLY THU MORNING. ANY STORMS
THAT DO DEVELOP WED EVENING WILL HAVE THE POTENTIAL TO GO SEVERE
WITH BIG CAPE (2-3K J/KG) AND ADEQUATE SHEAR (0-6 KM
30-40KTS)...AND WILL KEEP AT LEAST ISOLATED POPS IN PLACE OVER THE
EASTERN MOUNTAINS AND PLAINS LATE WED/WED NIGHT. DRY CONDITIONS
WILL PERSIST FARTHER WEST OVER INTERIOR VALLEYS AND ALONG THE
CONTINENTAL DIVIDE. SET-UP THEN APPEARS FAVORABLE LATE THU FOR
STRONG TSRA OVER THE PLAINS WITH VERY MOIST/UNSTABLE UPSLOPE FLOW
UNDERNEATH MODEST SWLY FLOW ALONG. OF COURSE...WED NIGHT
CONVECTION AND ANY OUTFLOW BOUNDARIES WILL COMPLICATE
MATTERS...AND IT MAY TAKE MOST OF THE DAY TO OVERCOME CINH ACROSS
THE PLAINS.

FORECAST GETS PROGRESSIVELY WETTER FROM FRI INTO THE WEEKEND...AS
UPPER LOW TAKES SHAPE OVER THE WESTERN U.S. AND FRONTAL BOUNDARY
ENDS UP NEAR OR JUST SOUTH OF THE REGION...KEEPING LOW LEVEL MOIST
UPSLOPE FLOW IN PLACE ACROSS THE PLAINS AND EASTERN MOUNTAINS.
WESTERN MOUNTAINS AND VALLEYS WILL GET IN ON THE CONVECTION AS
WELL...AS DYNAMIC LIFT INCREASES AND SUBTROPICAL MOISTURE TAP
DEVELOPS. IN FACT...MAIN QUESTION FOR THE WEEKEND AND EARLY NEXT
WILL BE HOW MUCH TROPICAL MOISTURE FROM CYCLONES ANDRES AND BLANCA
GETS INGESTED INTO THE WESTERN LOW...AS BOTH GFS AND ECMWF BRING
SUBSTANTIAL MID AND HIGH LEVEL MOISTURE INTO THE DESERT SOUTHWEST
AS EARLY AS FRI...AND KEEP THE TAP GOING INTO EARLY NEXT WEEK.
COULD SEE A SEVERAL DAY VERY WET PERIOD DEVELOP IF MODELS
VERIFY...THOUGH TRACK OF EPAC TROPICAL SYSTEMS IS RATHER DIFFICULT
TO PREDICT THIS FAR OUT.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 238 PM MDT MON JUN 1 2015

ISOLATED TO SCATTERED TSRA WILL PERSIST INTO THE EVENING ACROSS
THE AREA...AND WILL CONTINUE WITH A VCTS MENTION ALL TAF SITES
UNTIL 01Z-03Z. MVFR TO BRIEF IFR CIGS/VIS POSSIBLE UNDER THE
STRONGER STORMS...WITH GUSTY/ERRATIC WINDS AND HAIL AS WELL. TSRA
DIMINISH SLOWLY DURING THE EVENING WITH CLEARING MOST AREAS TOWARD
05Z-07Z. OUTSIDE OF CONVECTION...PREVAILING CONDITIONS WILL BE
VFR.

DRIER WESTERLY FLOW DEVELOPS TUESDAY ACROSS THE REGION...LIMITING
TSRA THREAT TO AREAS NEAR THE KS BORDER. WILL KEEP ALL TAF SITES
DRY THROUGH THE DAY WITH A FEW HOURS OF GUSTY SW WINDS MOST
LOCATIONS IN THE AFTERNOON.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...PETERSEN
LONG TERM...PETERSEN
AVIATION...PETERSEN
Hazardous weather outlook, Jun 1, 11:28 AM MDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1128 AM MDT MON JUN 1 2015

COZ058>089-093>099-021730-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1128 AM MDT MON JUN 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WERE DEVELOPING OVER THE
MOUNTAINS AT MIDDAY...WITH STORMS SPREADING TO ALL AREAS LATER
THIS AFTERNOON INTO THE EVENING. THE PRIMARY THREATS WITH STORMS
TODAY WILL BE LIGHTNING...PERIODS OF HEAVY RAINFALL AND LOCALIZED
WIND GUSTS AROUND 50 MPH. OVER THE EASTERN PLAINS...EAST OF
INTERSTATE 25...ONE OR TWO STORMS COULD BECOME MARGINALLY SEVERE
LATE THIS AFTERNOON AND EVENING...PRODUCING HAIL AROUND 1 INCH IN
DIAMETER AND WINDS GUSTS TO 60 MPH. LOCALIZED FLASH FLOODING WILL
ALSO BE POSSIBLE SHOULD A STRONGER STORM IMPACT BURN SCARS OR
LOCATIONS WITH SATURATED SOILS FROM RECENT HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE FAR SOUTHEAST
PLAINS TUESDAY AFTERNOON AND EVENING. IF STORMS DEVELOP...THERE
WILL BE THE POTENTIAL FOR ONE OR TWO SEVERE STORMS...WITH HAIL THE
SIZE OF QUARTERS AND WIND GUSTS AROUND 60 MPH. ON WEDNESDAY...
AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE OVER THE
CENTRAL MOUNTAINS...THE PIKES PEAK REGION...AND MAINLY NORTHERN
PORTIONS OF THE SOUTHEAST PLAINS. A COUPLE STORMS OVER THE PLAINS
AND THE PIKES PEAK REGION COULD BECOME SEVERE...WITH HAIL AROUND
QUARTER SIZE AND WIND GUSTS AROUND 60 MPH. THURSDAY THERE MAY BE
SOME ISOLATED THUNDERSTORMS OVER THE EASTERN MOUNTAINS. MOISTURE
THEN INCREASES FOR FRIDAY THROUGH SUNDAY...WITH ISOLATED TO
SCATTERED THUNDERSTORMS POSSIBLE EACH DAY ACROSS THE FORECAST
AREA. THE PRIMARY THUNDERSTORM THREATS EACH DAY WILL BE
LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING.

10/10

In the hours before

Special weather statement, Jun 1, 1:38 PM MDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
138 PM MDT MON JUN 1 2015

COZ084-012000-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
138 PM MDT MON JUN 1 2015

...SPECIAL WEATHER STATEMENT...

AT 134 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORMS
ALONG THE ELBERT AND EL PASO COUNTY LINE...OR 23 MILES NORTHEAST OF
COLORADO SPRINGS. THIS STORM WAS DRIFTING MAINLY EAST...BUT IS
EXPECTED TO SLOWLY DROP SOUTH INTO EL PASO COUNTY.

THIS STORM WILL LIKELY TRACK ACROSS THE COUNTY LINE AND MOVE INTO
EXTREME NORTHERN EL PASO COUNTY AFTER 1:45 PM. HALF INCH HAIL WILL
BE POSSIBLE WITH THIS STORM. THIS STORM COULD INTENSIFY AND BECOME
SEVERE...PRODUCING MAINLY LARGE HAIL.

LAT...LON 3905 10448 3913 10466 3913 10442
TIME...MOT...LOC 1934Z 288DEG 4KT 3914 10462

HODANISH
Special weather statement, Jun 1, 1:50 PM MDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
150 PM MDT MON JUN 1 2015

COZ081-084-085-012030-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
150 PM MDT MON JUN 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES UNTIL 230 PM MDT...

AT 145 PM MDT...DOPPLER RADAR WAS TRACKING STORMS ACROSS NORTHERN
TELLER COUNTY THAT WERE PRODUCING STRONG GUSTY NORTHWEST WINDS. WIND
GUSTS TO 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. HAIL UP TO
THE SIZE OF DIMES MAY ALSO DEVELOP WITH THIS STORM.

THIS STORM WILL LIKELY INITIATE NEW STORMS ACROSS NORTHERN EL PASO
COUNTY AS IT MOVE EAST AT 20 MPH

LOCATIONS IMPACTED INCLUDE... NORTHWESTERN COLORADO
SPRINGS...WOODLAND PARK...MONUMENT...AIR FORCE ACADEMY...PALMER LAKE
AND GLENEAGLE.

LAT...LON 3887 10485 3900 10513 3913 10508 3911 10474
TIME...MOT...LOC 1948Z 292DEG 18KT 3905 10495

HODANISH
Special weather statement, Jun 1, 2:08 PM MDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
208 PM MDT MON JUN 1 2015

COZ065-066-069-012100-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT CO-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO-
LA GARITA MOUNTAINS ABOVE 10000 FT CO-
208 PM MDT MON JUN 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAGUACHE COUNTY UNTIL 300
PM MDT...

AT 208 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHEAST OF NORTH PASS...OR 39 MILES SOUTHEAST OF GUNNISON...
MOVING SOUTHEAST AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SAGUACHE.

LAT...LON 3807 10656 3823 10647 3816 10603 3785 10602
TIME...MOT...LOC 2008Z 295DEG 10KT 3812 10643

HODANISH
Special weather statement, Jun 1, 4:28 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
428 PM MDT MON JUN 1 2015

COZ094-012330-
EASTERN LAS ANIMAS COUNTY CO-
428 PM MDT MON JUN 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY
UNTIL 530 PM MDT...

AT 428 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16
MILES EAST OF BRANSON...OR 26 MILES NORTHEAST OF DES MOINES...MOVING
SOUTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN LAS
ANIMAS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO POSSIBLE WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3710 10387 3730 10374 3715 10315 3700 10324
      3700 10366
TIME...MOT...LOC 2228Z 294DEG 15KT 3709 10359

LW
Local storm report, Jun 1, 4:35 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
435 PM MDT MON JUN 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             10 S FLORENCE           38.24N 105.12W
06/01/2015  M0.88 INCH       CUSTER             CO   PUBLIC

&&

RMG
Special weather statement, Jun 1, 4:35 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
435 PM MDT MON JUN 1 2015

COZ077-079-083-086-012330-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
WET MOUNTAINS BETWEEN 6300 AND 10000FT CO-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO-
435 PM MDT MON JUN 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUEBLO...
NORTHEASTERN CUSTER AND SOUTHEASTERN FREMONT COUNTIES UNTIL 530 PM
MDT...

AT 434 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FLORENCE...OR 28 MILES WEST OF PUEBLO...MOVING SOUTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FLORENCE...PENROSE...PUEBLO WEST...CANON CITY...WETMORE AND BEULAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3827 10528 3847 10515 3838 10474 3801 10495
TIME...MOT...LOC 2234Z 302DEG 16KT 3831 10514

LW

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 9:23 PM MDTSpecial Weather StatementPUBBaca52 min
May 31, 9:42 PM MDTSpecial Weather StatementPUBBaca48 min
May 31, 10:02 PM MDTSevere Thunderstorm WarningPUBBaca43 min
Jun 1, 1:38 PM MDTSpecial Weather StatementPUBEl Paso22 min
Jun 1, 1:50 PM MDTSpecial Weather StatementPUBTeller40 min
Jun 1, 2:08 PM MDTSpecial Weather StatementPUBSaguache52 min
Jun 1, 4:28 PM MDTSpecial Weather StatementPUBLas Animas62 min
Jun 1, 4:35 PM MDTSpecial Weather StatementPUBCuster55 min
Jun 1, 5:25 PM MDTSpecial Weather StatementPUBPueblo65 min
Jun 1, 5:42 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas33 min
Jun 1, 5:57 PM MDTSevere Thunderstorm WarningPUBPueblo29 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.